If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email help@ingentaconnect.com

Publisher: Academic Press

Related content
Volume 72, Number 2, October 1998

all issues

Favourites:Add to Favourites

A Pollard Type Result for Restricted Sums
pp. 153-173(21)
Authors: Caldeira, C.; Woods, J.A.A.C.

Favourites:Add to Favourites

Ramification of Some Automorphisms of Local Fields
pp. 174-182(9)
Authors: Laubie, F.; Rubin, M.K.

Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites

Generalized Reed–Muller Codes and Curves with Many Points
pp. 257-268(12)
Authors: van der Geer, G.; Zagier, M.D.

Favourites:Add to Favourites
Favourites:Add to Favourites

An Explicit Formula for Local Densities of Quadratic Forms
pp. 309-356(48)
Author: Hsia, T.J.S.

Favourites:Add to Favourites

A Note on Optimal Unimodular Lattices
pp. 357-362(6)
Authors: Conway, J.H.; Pohst, N.M.J.A.

Favourites:Add to Favourites

Higher Degree Hilbert Symbol Equivalence of Algebraic Number Fields, II
pp. 363-376(14)
Authors: Czogała, A.; Lam, A.T.Y.

Favourites:Add to Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more